# SDR FDEA201207262682

- Difficulty date: July 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TELESCOPIC DOOR CUT-OUT FOUND CRACKED.  REPAIR CARRIED OUT  IAW SRM 57-40-01, FIG 201, REPAIR 10, REV 50.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
